# SDR AALA202310197333

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 64,248 hours, 37,622 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1819B00
- Part serial: 222602621
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 7,562 hours, 4,479 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: VENT EXTRACT FAULT IN FLIGHT WITH ACRID SMELL. REPLACED AVIONICS VENT EXTRACTOR FAN PER AMM 21-26-00.
